Families of partial representing sets

Balanda K.P. (1985) Families of partial representing sets. Journal of the Australian Mathematical Society, 38 2: 198-206. doi:10.1017/S1446788700023053


Author Balanda K.P.
Title Families of partial representing sets
Journal name Journal of the Australian Mathematical Society   Check publisher's open access policy
ISSN 1446-8107
Publication date 1985
Sub-type Article (original research)
DOI 10.1017/S1446788700023053
Volume 38
Issue 2
Start page 198
End page 206
Total pages 9
Subject 2600 Mathematics
Abstract Assume GCH. Let κ, λ, μ, Σ be cardinals, with κ infinite. Let [formula omitted] be a family consisting of λ pairwise almost disjoint subsets of Σ each of size κ, whose union is Σ. In this note it is shown that for each μ with 1 ⩽ μ ⩽ min(λ, Σ), there is a “large” almost disjoint family [formula omitted] of µ-sized subsets of Σ, each member of [formula omitted] having non-empty intersection with at least µ members of the family [formula omitted].
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 26 Jul 2016, 04:36:54 EST by System User